MathSciNet Relay Station
MathSciNet bibliographic data
MR1692845 (2000k:22005) 22A15
Protasov, I. V. Filters and topologies on semigroups. (Russian) Mat. Stud. 3 (1994), 15–28, 120.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement